# SDR ASAA0310051

- Difficulty date: February 27, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Gusset
- Part number: 6552263110
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND NR 1 ENGINE FAIRING GUSSET AT NACELLE STATION 227, CRACKED.  REMOVED AND REPLACED GUSSET PER SRM.  (M)
